MathSciNet Relay Station
MathSciNet bibliographic data
MR2179780 46L85 (19K14 46L05 46L35)
Winter, Wilhelm On topologically finite-dimensional simple $C\sp \ast$-algebras. Math. Ann. 332 (2005), no. 4, 843–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement